# SDR USAA2009083192291

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 3,561 hours, 1,219 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1674
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,561 hours, 1,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1145 - SAN - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT PANEL SAYS TO CHECK PRESSURE - 3R DOOR SLIDE.  MAINTENANCE SERVICED DOOR 3R DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614.
